this is her 4th day off suboxone she still in somewhat good spirits just hates the pain... I wish I could make it go away but I cant the only thing I can do right now is Pray that she gets well soon.
Tell your friend to drink lots of water dehydration can aggravate this during WD. Also hot baths with some epsoms salts in the water. Tell her to keep taking baths and use ibuprofen, WITH FOOD. If she cannot eat, don't let her take ibuprofen.
Ask her to move around, I walked it off, I know she will scream over this idea, but it will help her!!
Get a good multi-vitamin in her too!
The next couple of days will be the worst, then it will gradually get better. Remember if the pain gets too bad she can always take a little piece and taper off the Suboxone rather than cold turkey. She sounds determined so stick beside her and she'll make it. You are a good friend!!
Dido.,she should just be happy she's not coming off straight opiates rather then opiate agonists/antagonist because in my experience the mix of narcan & bufernu-U KNOW WHAT I MEAN cuz the narcan at least stripped most of the opiates off your receptors or it would be 6x( more
or less) worse. Seems like you've passed the worse so if its your true desire to stop,keep it up.. If your not you just make it worse & longer the next time you try,so in my opinion don't try until your completely ready cuz failing really kills your desire cuz you feel you can't. Just an opinion from one who knows(at least how I feel) G.L
I see this question is almost 3 days old. Any updates on her condition? If you post again tell us how long she was on Sub and how much was she taking when she jumped off? If she tapered down low enough, this should not have happened.
Sub is not meant to be used as a quick fix drug. It's a long term use drug, and then a person has to come off slowly.
I hope she's doing better by now.
Dear Harmony... what a true friend that u r!!! If u don't mind, at how many mgs of suboxone did she jump off??? I would suggest that you read many of RunnerMom's post as she was experiencing all of the WD symptoms from suboxone. This will really be a help for your friend. Tell her to hang in there... as his is temporary and it will get better... I say this as if I know this from experience. I am petrified of having to experience the WD process myself... but I am confident that if I follow patti's taper plan it should not be so bad. I do know that, as patti so strongly states and recommends, that by getting some cardio/physical exercise, it allows the brain to reboot and learn how to start producing it's own endorphins. From reading Patti's taper plan and by reading RunnerMom's posts, I firmly believe that the exercise/cardio is the key to the kingdom in dealing with the WD symptoms from coming off of suboxone.
You r a great true friend. Please tell your friend that I shall keep her in my prayers... pup
Hello,This is Truefriends,friend my name is Jennifer.I have finally got up enough strength to be able to tell a little of my story.Its a long one so ill start by saying i have been an addict for eight years taking pain killers of any kind if they have made it i have took it.I started taking pills when my children were small they made me feel like i was super mom.After about three years i had ran out of connections and my family had no clue and well i checked myself into rehab only to get through the withdrawls i stayed long enough so i would not hurt and walked out.i thought i was strong and boy was i wrong.i was clean maybe three months and thought oh one pill wont hurt one turned into anything i could find.After many more years and lots of money and time wasted.I was interduced to suboxone.This month was a year of suboxone.this whole year i continued to take 2 -8mg pills or 2- 8mg films a day it was not till i looked at myself and realized im killing myself im 40 pounds lighter i ...
look very sickly.what made me decide to stop now is im watching peoples life crumble around me just because of fear.thats what it all boils down to.Well i was not going to be scared anymore.I really had to build myself up and know that going through the pain and suffering would be the only way to scar myself ,to leave that lasting inpression to never go back its 6 days clean and im moving forward but could not have made it without my Truefriend,Becky who is my angel and best friend so i suggest if you decide to go cold turkey,you better have Angel by your side.Because it is H*ll.But if your strong and ready and dont fool yourself you have to be ready anyone can do it. May God be with you always,Without Him i would not had the strength.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Dec 2009 • 4 answers
Updated 30 Oct 2018 • 1 answer
Updated 10 Apr 2018 • 4 answers
Updated 3 Sep 2011 • 3 answers
Updated 2 Jan 2013 • 6 answers